Existence of weakly damped vibrations of a thin spherical shell in a fluid
Doklady Akademii Nauk, Tome 293 (1987) no. 6, pp. 1335-1340
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_293_6_a11,
author = {V. B. Poruchikov and A. V. Stepanov},
title = {Existence of weakly damped vibrations of a thin spherical shell in a fluid},
journal = {Doklady Akademii Nauk},
pages = {1335--1340},
year = {1987},
volume = {293},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_293_6_a11/}
}
V. B. Poruchikov; A. V. Stepanov. Existence of weakly damped vibrations of a thin spherical shell in a fluid. Doklady Akademii Nauk, Tome 293 (1987) no. 6, pp. 1335-1340. http://geodesic.mathdoc.fr/item/DAN_1987_293_6_a11/